# SDR 99ZZZX960

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3168M
- Make and model: Piper PA-12
- Aircraft serial: 121847
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Failed
- Location: Cabin
- Part time: 200 hours
- Component: Ack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT DID NOT FUNCTION DURING 100-HOUR CHECK.  DECELERATION CHECK PER MANUAL; ALSO, HAD LOOSE SCREW INSIDE SEALED ELT ELECTRONIC HEAD WHICH WAS REPAIRED BY THE MFG.
